# SDR 0103249988

- Difficulty date: September 7, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- Aircraft time: 76,270 hours, 70,798 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Faulty
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRIC SMOKE IN COCKPIT DURING CLIMB. CAPTAIN TURNED OFF "ENG GEN" AND TURNED ON EMERGENCY POWER. STILL SMELLED SMOKE WITH EMERGENCY POWER ON. PERFORMED COM PROCEDURES, DECLARED AN EMERGENCY, AND RETURNED TO STL AND LANDED WITHOUT INCIDENT. FOUND AUTO GROUND SPOILER ACTUATOR TO BE THE CAUSE OF SMOKE AND FOUND CIRCUIT BREAKER B1-243 FAULTY.    REPLACED CIRCUIT BREAKER. OPERATIONAL CHECK GOOD.
